A 20-year-old female asked:
before & after my miscarriage i've been bleedin then i've got 1 shot of the depo-provera & still been bleedin now i'm off i'm still bleeding when will it stop?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 34 years experience
Unpredictable: Bleeding due to Depo Provera (medroxyprogesterone) can be irregularly irregular, and prolonged. If you have stopped the Depo, give it 3 months or so, provided you feel Ok otherwise, also if you have been sexually active since you stopped the Depo, do a pregnancy test
3992 viewsAnswered >2 years ago
Last updated Jun 30, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.